# SDR CALA2015011300042

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 46,016 hours, 16,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTING CONNECTOR SHELL DAMAGED AT STATION 927 LT SIDE OF A/C ABOVE BIN.  REPLACED AISLE LIGHT CONNECTOR D12876 IAW BSWPM 20-61-28.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
